# SDR SWAA2015122347422

- Difficulty date: December 14, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 41,773 hours, 24,279 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547534
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB RIB CRACKED AT STATION 92.7, 20 INCHES OF FRONT SPAR.  REPAIRED RIB IAW SRM.
